# SDR EIA2005011

- Difficulty date: February 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD SPAR AT WS 1485 LOWER T-CHORD CORRODED.  REPAIRED THE RIGHT WING FWD SPAR WS 1485 PER ECRA 471-57-238-2P.
